Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Can injecting of nasty stimulants cause slowed movements and speech ?

Hey docs. Someone I know accidentally ingested too large a dose of a prettynasty stimulant yesterday & they were wondering if I should be worried abouttheir slowed movements & speach. Should I tell my friend to just wait it out orshould I take them to a doctor . Thanks so much! SWIM
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
It depends upon what stimulant and how much one has consumed.
It is better to take ER and give some iv fluids and antidote treatment.
Ok and bye.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor